# SDR AALA202504165671

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 77,212 hours, 36,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS "EMERGENCY EXIT" SIGNS AT 2L AND OVERWING POSITIONS HAVE BURNED OUT LIGHT BULBS. MAINTENANCE REPLACED EMER EXIT LOCATION LIGHT ASSY AT 2L IAW AMM:31-51-16.
